# SDR SWAA2022021508334

- Difficulty date: June 22, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT; SILL PLATE HAS MULTIPLE AREAS OF CORROSION FROM STA 440 TO 492.  REMOVED CORROSION IAW SRM 51-10-02; OUT OF LIMITS IAW SRM 53-30-15-1A-1. REMOVED LOWER SILL WEB IAW B737 SRM 51-40-02. VERIFIED NEW WEB AS P/N 143A8122-10 PER DWG NO 143A8120 REV:A. LOCATED AND DRILLED IAW BOEING DWG ENG. DWG. NO 143A8120 REV:A; COUNTERSANK HOLES IAW B737 SRM 51-40-08; INSTALLED NUT PLATES IAW B737 SRM 51-40-02-0G-0. INSTALLED WEB IAW BOEING ENG DWG. NO. 143A8120 REV:A AND B737 SRM 51-40-02. APPLIED CIC IAW B737 AMM 51-21-91-620-8.   INSTALLED NUT PLATES IAW B737 SRM 51-40-02-0G-0. INSTALLED WEB IAW BOEING ENG DWG. NO. 143A8120 REV:A AND B737 SRM 51-40-02. APPLIED CIC IAW B737 AMM 51-21-91-620-802.
